< KDEEduRevision as of 11:35, 15 March 2011 by Danitxu (talk | contribs) (→Agenda)(diff) ← Older revision | Latest revision (diff) | Newer revision → (diff) Contents 1 City 2 Dates 3 Organizers and Sponsors 4 Agenda 4.1 Thu 7 (KETS: 10 h) 4.2 Fri 8 (KETS: 5 h) 4.3 Sat 9 (KETS: 4 h) 4.4 Sun 10 (KETS: 8 h) 4.5 Mon 11 (KETS: 10 h) 5 Practical Details 5.1 Adresses 5.2 Metro 5.3 Airport 6 Budget 7 Attendees 8 Open Session 8.1 Goals 8.2 Agenda City Bilbao Dates 5 days, from Thursday Apr 7 to Monday Apr 11 Organizers and Sponsors Thanks to these organizations for making possible this event: Local organising team: itsas Financial sponsor: KDE e.V. Coding venue: ETSI (Higher Technical School of Engineering) of Bilbao IT infrastructure: ICT Department of the University of the Basque Country Agenda Thu 7 (KETS: 10 h) 9:00 ETSI P1G5S classroom - KETS 13:00 Restaurant of ETSI - lunch 14:00 ETSI P1G5S classroom - KETS 20:00 Back to the hotel 21:00 Txomin Barullo restaurant - Dinner 22:00 (Social program) KDE Edu Group photo enjoying the night of Casco Viejo (KETS: KDE Edu Technical Session) Fri 8 (KETS: 5 h) 9:00 ETSI P1G5S classroom - KETS 14:00 Restaurant of ETSI - lunch 15:30 ETSI Conferences room - Open session 20:00 Back to the hotel 21:00 (Social program) Hika Ateneo - Basque Folk music concert Free dinner Sat 9 (KETS: 4 h) 9:00 ETSI P1G5S classroom - KETS 13:00 (Social program) - Sidreria in ??, by bus 21:00 Back in the hotel Free dinner Sun 10 (KETS: 8 h) 10:00 ?? - KETS 14:00 ?? - lunch 15:00 ?? - KETS 19:00 (Social program) Short trip to the coast, by cars. 22:00 Txomin Barullo restaurant - Dinner Mon 11 (KETS: 10 h) 9:00 ETSI P1G5S classroom - KETS 13:00 Restaurant of ETSI - lunch 14:00 ETSI P1G5S classroom - KETS 20:00 Back to the hotel 21:00 Txomin Barullo restaurant - Dinner Practical Details Adresses Sprint: It will be in the ETSI (Higher Technical School of Engineering) of Bilbao. It's two minutes walking from Termibus. See here the map. Hotel Address + map Metro The metro or subway is the best transport to move between the Termibus, ETSI and hotel. It's recommended to buy a 5 € card ("Creditrans") for the 5 days. Key stations: San Mamés: Termibus station and the ETSI are just 2 mins walking Casco Viejo: this is the metro station to go to the hotel Look for them in yellow here Airport Closest (there's just only one) airport: Bilbao (BIO) Location Public transport to/from the hotel: take the bus, and from Termibus take the metro. Public buses every 15 min; duration about 20-30 min to the "Termibus" Central station (last bus stop); price: 1.15€. Budget Paid by KDE e.V.: Travels Hotel Paid by participants: Food: Lunches at ETSI: 3 x ?? € Sidrería (bus+luch): ?? € Sunday lunch: ?? € Dinners at Txomin restaurant: 3 x ?? € Two free dinners Local transport (subway): 5 € credit ticket "Creditrans" for the 5 days Paid by local sponsors: Buffet for Open session Attendees Non-locals, please add your travel details and accomodation needs (Do you want to share a double room with somebody?) to the following table. Name Country Arrival Departure Travel cost Single room preferred (yes/no) Comments Aleix Pol Spain 7th april 12th april <100€ no I'll be coming from CampKDE Anne-Marie Mahfouf France ? ? 100€ (by car) ? Agustín Benito Bethencourt Spain ? ? ? ? Dani Gutiérrez Spain - - - - Local organizer Baltasar Ortega Spain 7 10 170 Euro. From Valencia - Flight no Frederik Gladhorn Norway ? ? ~300 Euro flight ? Probably weekend only Torsten Rahn Germany ? ? ~350EUR flight ? Can only attend after my April 7 presentation in Heidelberg, so maybe only during the weekend Sebastian Vöcking Germany 6 april 12 april ~300 EUR flight, maybe less ? Victor Cărbune Romania ? ? ~350 EUR flight (I'm still looking for cheaper flights) ? I would be able to attend from April 6/7 Tomaz Canabrava Brazil 6 april 12 april US# 1.239 ? all days Rafael Fernández López Spain (Madrid) 7 april 11 april Not needed ? Alex Fiestas Olivares Spain (Barcelona) 7 april 11 april Not needed ? Andreas Cord-Landwehr Germany 7 April (17:25) 11 April (7:50) 311.17 EUR (flight) no need for single room Open Session Goals The goals of this session are: Show the KDE Edu apps to teachers from distinct Education centers of the Basque country, in order to extend the use of KDE Edu apps. Involve teachers in KDE Edu contributions: Giving talks like this Reporting bugs Requesting new functionalities Translating to basque and spanish ... (Art design, etc) Agenda (all following items are just proposals and are in draft; feel free to change them :) 15:30 Hello from itsas and introduction to KDE [spanish] 15:45 General vision of KDE Edu (annma?) [english] 16:15 Project overview (Baltasar, spanish teacher and kde blogger) [spanish] Impact and history of KDE Edu Fast show about the ~ 20 Edu apps. Lightningtalk-like app expositions by the developers kstars (victor?) marble? parley? kalgebra? Plasma on the classroom (aseigo) Some show of kde edu running in different devices (??) Getting involved in KDE and KDE Edu development (??) Show can we contribute to KDE Edu Show the tools that can be used (git/make/kdevelop/etc) Conclusion and wrapping up (??) Retrieved from "https://community.kde.org/index.php?title=KDEEdu/Sprint2011&oldid=10849" Content is available under Creative Commons License SA 4.0 unless otherwise noted.